# SDR YENA20150616199

- Difficulty date: June 16, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 51,781 hours, 18,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND AFT CABIN BEAM AT -Y1292 HAS CORROSION AT FRAME 66.  BLENDED CORROSION, ACTUAL REMAINING .028 FOUND TO BE BE OUT OF LIMITS IAW SRM 53-10-14.   R & R -Y1292 FROM FRAME 64 TO FRAME 66 RT IAW SRM 51-42-11.
